# SDR MASA2010110401228

- Difficulty date: November 2, 2010
- Submitted: November 4, 2010
- Operation: Air carrier
- Aircraft: N939LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15039
- Aircraft time: 13,570 hours, 10,937 cycles
- System (JASC): 5297 · Door System Wiring
- Part: Shield
- Condition: Out Of Position
- Location: Service Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SERVICE DOOR WIRE HARNESS SHIELDING DISPLACED.  REPOSITIONED SERVICE DOOR HARNESS SHIELDING, NO OTHER. DEFECTS.
